MAUDE Adverse Event Report: SCHOELLY FIBEROPTIC GMBH None; Light Source

SCHOELLY FIBEROPTIC GMBH None; Light Source
Model Number 470654-01
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted unilateral inguinal hernia surgical procedure, the customer contacted intuitive surgical, inc.(isi) technical support engineer (tse) to report that the light box and handheld camera, which had been powered off, unexpectedly powered itself on and burned a hole in the drape.The customer indicated that the light box and handheld camera would not be used until the equipment had been inspected.The procedure was completed with no reported injury.Isi followed up with the nurse and obtained the following additional information: the light guide cable issue did not cause any thermal injury to the operating room (or) staff.
 
Additional Manufacturer Narrative
A return material authorization (rma) was issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned.Additional information is being gathered to determine the contribution of the device to the customer reported issue.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.

Brand Name
None
Common Device Name
Light Source
Manufacturer (Section D)
SCHOELLY FIBEROPTIC GMBH
robert-bosch-strasse 1-3
denzlingen 79211
GM  79211
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50688018
Report Number2955842-2026-38207
Device Sequence Number5166339
Product Code GCJ
UDI-Device Identifier04250480109045
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470654-01
Device Catalogue Number470654
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexMale
Patient Weight167 LB